Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A note on angular representations for scattered waves


Author: Dan Censor
Journal: Quart. Appl. Math. 29 (1971), 319-325
MSC: Primary 78.35
DOI: https://doi.org/10.1090/qam/284083
MathSciNet review: 284083
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Differential-operator representations for the scattered field were given by Twersky [1], [3], [4], and Burke, Censor and Twersky [2]. Essentially, from the data provided on a circle (in two dimensions) or a sphere (in three dimensions), the field may be reconstructed for arbitrary distances.


References [Enhancements On Off] (What's this?)

  • [1] Victor Twersky, Scattering of waves by two objects, Electromagnetic waves, Univ. of Wisconsin Press, Madison, Wis., 1962, pp. 361–389. MR 0134163
  • [2] James E. Burke, Dan Censor, and Victor Twersky, Exact inverse-separation series for multiple scattering in two dimensions, J. Acoust. Soc. Amer. 37 (1965), 5–13. MR 0178709, https://doi.org/10.1121/1.1909310
  • [3] Victor Twersky, Multiple scattering by arbitrary configurations in three dimensions, J. Mathematical Phys. 3 (1962), 83–91. MR 0142299, https://doi.org/10.1063/1.1703791
  • [4] Victor Twersky, Multiple scattering by arbitrary configurations in three dimensions, J. Mathematical Phys. 3 (1962), 83–91. MR 0142299, https://doi.org/10.1063/1.1703791
  • [5] W. E. Hobson, The theory of spherical and ellipsoidal harmonics, Chelsea, New York, 1965, p. 21
  • [6] E. W. Hobson, see ref. 5, p. 13
  • [7] J. A. Stratton, Electromagnetic theory, McGraw-Hill, New York, 1941, p. 563ff
  • [8] D. Censor, Scattering in velocity-dependent systems, D. Sc. Thesis, submitted to the Senate of the Technion-Israel Institute of Technology, Haifa, Israel, January 1967 (Hebrew)
  • [9] D. Censor, Scattering by moving objects and scattering in moving media, Proc. Sixth National Convention of Electrical and Electronics Engineers in Israel, Tel-Aviv, 1968, pp. 466-480
  • [10] D. Censor, On scattering of E.M. waves in uniformly moving media, Publications of the Department of Environmental Sciences, Tel-Aviv University, no. 70-002, 1969; J. Mathematical Phys. 11, 1968-1976 (1970)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.35

Retrieve articles in all journals with MSC: 78.35


Additional Information

DOI: https://doi.org/10.1090/qam/284083
Article copyright: © Copyright 1971 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website